The Anglicization of Italian Surnames in the United States
Joseph G. Fucilla
Vol. 18, No. 1 (Feb., 1943), pp. 26-32
(article consists of 7 pages)
Published by: Duke University Press
Stable URL: http://www.jstor.org/stable/487264
I found this interesting article on the Anglicization of Italian Surnames in the United States by Joseph G. Fucilla of Northwestern University. The full article is available for purchase by the publisher for $15.00.
If you order or have read the full article please stop back here and let us know your thoughts on it.